Blurry Vision + Latisse Q&A
I mistooi my bottle of Latisse for my eyedrops and placed a full drop in each eye. Today my eyes are irritated and my vision is blurry. Will the... READ MORE
I have been using Latisse for almost 5 weeks now, and I see floating lines in my right eye. Is this due to Latisse?
In the last few days I have experienced (RT eye only), I see 'several lines floating' in my eye as if there is a foreign object. I move my eye and the... READ MORE
I've used Latisse for about a week and I suddenly have blurred and double vision! Is this permanent?
I used Latisse back in 2010 and noticed a change in vision. I stopped using, but did not recall my vision improving. Is this a known side effect and... READ MORE
Can Latisse make your eyesight worse? I've been using it over a year and my eyes seem much worse. I'm also 63 and wear glasses?
My eyes seem blurrier than they used to be. READ MORE